| Model Number |
55-0778 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient's hip was done over 20 years ago.Do not have access to the exact date when previous surgery was done.Also didn't have access to any of the lot numbers or know what size head ball was used because the stem came out with the 28 head ball still attached.Surgeon revised stem because xrays showed the sleeve may have subsided.The surgeon took our liner for stryker cup and replaced it with a new liner.He also reprepped the femur for a calcar replacement bowed stem, bigger sleeve option, and new 40 head for added stability.Doi: 20 years ago.Dor: (b)(6) 2020; right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.